# SDR YENA2022081500796

- Difficulty date: August 13, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N4062J
- Make and model: Airbus A321-271N
- Aircraft serial: 10839
- Aircraft time: 85 hours, 19 cycles
- System (JASC): 7100 · Powerplant System
- Part: Eicas
- Condition: Fault Message
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#43, JFK-LGW. (ETOPS) 'ENG 2 START FAULT; INTERROGATED ENG 2A AND 2B FADEC FOR EXCEEDANCES NO EXCEEDANCE NOTED PERFORMED ENG 2 IDLE RUN PER AMM 71-00-00. BOTH CHANNELS NO FAULTS NOTED.'
